Journal of Mathematics of Kyoto University

Weinstein’s theorem for Finsler manifolds

László Kozma and Ioan Radu Peter

Full-text: Open access

Abstract

Here we prove the generalization of Weinstein’s theorem for Finsler manifolds: an isometry of a compact oriented Finsler manifold of positive flag curvature has a fixed point supposed that it preserves the orientation of the manifold if its dimension is even, or reverses it if odd.

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 2 (2006), 377-382.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281783

Digital Object Identifier
doi:10.1215/kjm/1250281783

Mathematical Reviews number (MathSciNet)
MR2284350

Zentralblatt MATH identifier
1178.53077

Subjects
Primary: 53C60: Finsler spaces and generalizations (areal metrics) [See also 58B20]

Citation

Kozma, László; Peter, Ioan Radu. Weinstein’s theorem for Finsler manifolds. J. Math. Kyoto Univ. 46 (2006), no. 2, 377--382. doi:10.1215/kjm/1250281783. https://projecteuclid.org/euclid.kjm/1250281783


Export citation